Manifolds with an Su(2)-action on the tangent bundle

Bielawski, R. (2006) Manifolds with an Su(2)-action on the tangent bundle. Transactions of the American Mathematical Society, 358(9), pp. 3997-4019. (doi:10.1090/S0002-9947-05-03782-7)

[img] Text
12932.pdf

345kB

Abstract

We study manifolds arising as spaces of sections of complex manifolds fibering over CP1 with the normal bundle of each section isomorphic to O(k)⊗Cn

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:UNSPECIFIED
Authors: Bielawski, R.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Transactions of the American Mathematical Society
Publisher:American Mathematical Society
ISSN:0002-9947
ISSN (Online):1088-6850
Published Online:01 August 2005
Copyright Holders:Copyright © 2006 American Mathematical Society
First Published:First published in Transactions of the American Mathematical Society 358(9):3997-4019
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record